このエントリーをはてなブックマークに追加
ID 33723
FullText URL
Author
Wada, Koukichi
Abstract

In this paper, we study the behavior of the second plurigenus δ2 of normal surface singularities of type *An,*Dn,*En,*An,*Dnand *En. We obtain main result which corresponds to that of [7], i.e., main result is a δ2-version of Ohyanagi’s result.

Keywords
minimally elliptic singularity
rational singularity
pluri-genus
weighted dual graph.
Published Date
2003-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume45
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
Submission Path
mjou/vol45/iss1/11